# SDR AALA20000387

- Difficulty date: February 29, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

LAX - FLT 222 - AFTER TAKEOFF, CREW REPORTED BURNING SMELL AND HAZE THROUGHOUT CABIN.  FLIGHT ATTENDANT REPORTED GRINDING NOISE OVER LEFT WING.  GEAR AND DOORS WERE CLOSED.  RETURNED AND LANDED LAX WITHOUT INCIDENT.  ACCOMPLISHED INSPECTION AND PACK BURNOUT PER MM.  NO SMOKE OR BURNING SMELL FOUND.  UNABLE TO DUPLICATE.  OPERATED FLAPS AND SPOILERS NO GRINDING NOISE HEARD.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
